# SDR R61A20100319

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE OVERHEAT AFTER LANDING, AN EMERGENCY WASN'T DECLARED, BUT EMERGENCY EQUIPMENT DID FOLLOW THE A/C AS PRECAUTION.  MAINTENANCE INSPECTED THE MLG BRAKES SYSTEMS PER EMB AMM AND NO DEFECTS WERE FOUND.  A/C WAS THEN RETURNED TO SERVICE.
